Two simple approximations to the distributions of quadratic forms
Article first published online: 24 DEC 2010
2010 The British Psychological Society
British Journal of Mathematical and Statistical Psychology
Volume 63, Issue 2, pages 273–291, May 2010
How to Cite
Yuan, K.-H. and Bentler, P. M. (2010), Two simple approximations to the distributions of quadratic forms. British Journal of Mathematical and Statistical Psychology, 63: 273–291. doi: 10.1348/000711009X449771
- Issue published online: 24 DEC 2010
- Article first published online: 24 DEC 2010
- Received 3 September 2007; revised version received 5 February 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!